Forehead "sticking" after botox.

I received Botox (for migraines) about 2 months ago. Today, I was rubbing my forehead due to a slight headache and I got a strange sensation (numbness or tingly like). I looked in the mirror and the spot I had rubbed had stayed in a weird position. Like putty almost. I rubbed it some more and it went back to looking normal. I do think the botox is wearing off as I have a bit more movement but is this normal? The putty like reaction of my skin/muscles?

Doctor Answers 1

Putty muscles

This is certainly not common but it sounds like this was your first experience with Botox? If so, it is not unusual to get some funny sensations in the area as the muscles are not working the way that they used to. Also, for migraine, it rarely lasts much past 90 days for headache relief. the cosmetic effect will often last a bit longer and it is cumulative so you will notice that it improves with successive treatments.

Calgary Physician

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.